Alert archive / Ohio / Tornado Warnings in 2018

Tornado Warning 1, NWS Pittsburgh, PA

April 3, 2018Guernsey County, Muskingum County, Noble County, Ohio

NWS Pittsburgh, PA issued this tornado warning at Apr 3, 2018, 6:31 PM EDT for Guernsey County, Muskingum County, Noble County, Ohio. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 6:31 PM EDT (22:31 UTC)
Expired
Apr 3, 2018, 7:00 PM EDT
In force
29 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Guernsey County, OH, Muskingum County, OH, Noble County, OH

The radar

The Pittsburgh radar (KPBZ), 157 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 6:42 PM EDTHAIL 11 N Blue Rock, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

333 
WFUS51 KPBZ 032231
TORPBZ
OHC059-119-121-032300-
/O.NEW.KPBZ.TO.W.0001.180403T2231Z-180403T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
631 PM EDT TUE APR 3 2018

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Southwestern Guernsey County in east central Ohio...
  Southeastern Muskingum County in east central Ohio...
  Northwestern Noble County in east central Ohio...

* Until 700 PM EDT..

* At 631 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near South Zanesville, or near Zanesville, moving east
  at 75 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Byesville, South Zanesville, Philo, Pleasant City, Cumberland,
  Chandlersville, Cannelville, High Hill, Duncan Falls, Blue Rock
  State Park and Wolf Run State Park.

This includes  Interstate 77 in Ohio between mile markers 31 and 43.
 
Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3978 8205 3989 8206 4000 8153 3981 8151
TIME...MOT...LOC 2231Z 256DEG 66KT 3984 8197 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CL
2 follow-up statements
075 
WWUS51 KPBZ 032246
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
646 PM EDT TUE APR 3 2018

OHC059-119-121-032300-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-180403T2300Z/
Guernsey OH-Muskingum OH-Noble OH-
646 PM EDT TUE APR 3 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHWESTERN GUERNSEY...SOUTHEASTERN MUSKINGUM AND NORTHWESTERN NOBLE
COUNTIES...
    
At 643 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of South Zanesville, or 9 miles
southeast of Zanesville, moving east at 35 mph.

HAZARD...Tornado and quarter-size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Byesville...                      South Zanesville...
Philo...                          Pleasant City...
Cumberland...                     Chandlersville...
Cannelville...                    High Hill...
Duncan Falls...                   Blue Rock State Park...
Wolf Run State Park...            

This includes  Interstate 77 in Ohio between mile markers 31 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3978 8205 3989 8206 4000 8153 3981 8151
TIME...MOT...LOC 2243Z 262DEG 32KT 3983 8190 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CL
631 
WWUS51 KPBZ 032259
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
659 PM EDT TUE APR 3 2018

OHC059-119-121-032309-
/O.EXP.KPBZ.TO.W.0001.000000T0000Z-180403T2300Z/
Guernsey OH-Muskingum OH-Noble OH-
659 PM EDT TUE APR 3 2018

...THE TORNADO WARNING FOR SOUTHWESTERN GUERNSEY...SOUTHEASTERN
MUSKINGUM AND NORTHWESTERN NOBLE COUNTIES WILL EXPIRE AT 700 PM
EDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging wind remain likely, and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3978 8205 3989 8206 4000 8153 3981 8151
TIME...MOT...LOC 2259Z 256DEG 66KT 3990 8153 

$$

CL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:34 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 3, 3:34 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
334 PM EDT Tue Apr 3 2018

.SYNOPSIS...
A strong cold front will blast through tonight, bringing more
rain and very strong winds. Unsettled conditions and below
normal temperatures expected the remainder of the week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
...Winds Gusting to 40 mph and higher Wednesday...

Warm front is just south of the region with the rain shield
lifting north. This will give soaked areas in the flood watch a
break in the action, however it won't be long as convection is
already firing up along the Ohio / Indiana border. Temperatures
should rise for the better part of the evening as southerly
wind takes hold pushing values into the 60s.

The other main story is the severe weather threat. Given the
baroclinic zone crossing during the overnight hours, not the
best for convection in these parts. However there is impressive
influx of low level moisture and shear to keep storms going
through the night. Based on latest CAMS, still think damaging
wind especially due to the saturated soils is the main concern.
Shear parameters based on the 0-1km and 0-3km hodographs
support a non-zero tornado threat especially in eastern Ohio.
Farther east, away from the main track of the surface cyclone
shear decreases quite a bit, but DCAPE values remain modest
supporting more of a linear storm structure type when it
reaches our area.

The baroclinic zone will be through the region before daybreak.
Pressure rises on the order of 8mb/3hr during the morning hours
and decent mixing through 5-6KFT, hoisted a wind advisory for
the mountains and parts of northwestern Pennsylvania. In the
lower elevations, wind speeds are close with peak gusts expected
to be around 40 mph, similar to what was observed Saturday
evening behind the front. With the recent rainfall and snowmelt
down trees are possible with lower speeds than normal given the
present conditions. Future shifts will evaluate the need for any
expansion of the wind advisory westward. Temperatures will fall
during the daylight hours with strong cold advection.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Winds will subside during the evening hours Wednesday as high
pressure builds in and daytime mixing is cut off. Clouds will
hang tough under northwest flow aloft. With H8 temp cold
advection so pronounced lake enhanced snow showers will be
around north of I-80. GFS20 is indicating a double band from
Lake Michigan moving across west central Pennsylvania. Do not
expect much if any snow accumulation with this precipitation
there.  With the mid level trough axis holding strong across
eastern Canada, high pressure has a tough time turning the winds
west then southwest so clouds will be around the better part of
Thursday as well. Eastern Ohio where wind back earlier should
see partial clearing. Any clearing will be short lived as H7-H3
moisture ahead of our next weather system arrives Thursday
night.

Low pressure riding up to our west will bring another quick
hitting storm through. Ptype at the onset could be light snow
over northern sections before switching over to rain during the
mid and late morning hours. However if cold air holds in place,
a few inches of snow could accumulate Friday during the morning
hours north of I-80.

Northwest winds return and usher back sub zero H8 temps Friday
night. After a short warm up with temps climbing into the 40s
and 50s they will crash back down into the 20s overnight. If
enough clearing develops, temperatures could make a run at
record lows which are in the upper teens. However, given trend
of keeping clouds in place, that does not seem likely.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Highlights:
- STILL no signs of Spring!
- No more than two dry days in a row

No real change in the long wave pattern with troughing over much
of the northern United States keeping spring like weather at
bay. There will be a day here and there that a brief ridge moves
across which allows temperatures to pop into the 50s, but
overall the entire long range will feature temperatures 10 to 15
degrees below normal.

A cold front should be departing the mountains and northern West
Virginia Saturday morning. Before precip shuts off a period of
snow could be observed in the higher terrain as boundary layer
cools off. Do not expect much in the way of accumulation.
Reinforcing shot of colder air arrives Saturday night into
Sunday. Both days this weekend due to clouds, precipitation, and
cold advection will be the coldest of the entire forecast. Not
many opportunities for sunshine because as soon as one system
departs the next is right on our doorstep.

A warm front pushes north ahead of a low ejecting out of the
Tennessee valley. This will spread rain to the region Monday and
Monday night before we get into the warm sector. Rainfall
amounts won't be as high we are seeing today given low
development along the coast taps a lot of the energy.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Tough terminal forecast tonight with relatively high impacts
expected.

Conditions run the gamut this afternoon from LIFR to VFR as
light to moderate rain moves overhead with the warm front.
Enough mixing behind the warm front has allowed areas south of
Pittsburgh to scour out the low-level moisture, leaving
scattered low clouds but overcast mid-levels. Elsewhere, ahead
of the front, the low-level moisture remains, and thus IFR and
LIFR is stubborn. Only gradual improvement to the areas will be
achieved s to n through the evening.

MFVR or VFR ceilings expected in the warm sector late this
evening, but the low-level jet becomes more pronounced. This
leads to a spell of llws area wide until the passage of the cold
front near or after midnight. The cold front will bring
widespread strong and possibly severe thunderstorms through
western ports, decaying as they move deeper into our area.
Regardless of strength, showers along the cold front will allow
higher winds to mix to the surface, along with a shift to
westerly. Ceilings will once again drop towards IFR with deeper
moisture behind the cold front.

Strong westerly flow will remain then through the balance of the
period behind the cold front. Gusts could reach 30-40kts at
times.

OUTLOOK...
Restrictions are possible Wed under upper troughing, and Thu
night thru Sat with areas of low pressure.

&&

.HYDROLOGY...
Flash flood watch was extended through 2am Wednesday. So far
amounts have been between 0.75"-1.5". An additional half inch is
predicted for tonight which should not cause too many problems
save for the watch area. Storms will be moving at a good clip
thus training won't be a problem.

As for rivers, expect around 21 feet at Pittsburgh and at least
action stage on every forecast point on the Mon river from Point
Marion northward. Action stage is forecast at all points along
the Ohio river from Pittsburgh through Hannibal. In eastern
Ohio, action stage is predicted all points save for Zanesville.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory from 8 AM to 8 PM EDT Wednesday for MDZ001.
OH...Flash Flood Watch until 2 AM EDT Wednesday for OHZ039-040-
     048>050-057>059-068-069.
PA...Flash Flood Watch until 2 AM EDT Wednesday for PAZ021-029-031-
     073-075.
     Wind Advisory from 8 AM to 8 PM EDT Wednesday for PAZ016-023-
     074-076.
WV...Flash Flood Watch until 2 AM EDT Wednesday for WVZ001>004-012-
     021-509.
     Wind Advisory from 8 AM to 8 PM EDT Wednesday for WVZ510>514.

&&
Hazardous weather outlook, Apr 3, 3:10 PM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
310 PM EDT Tue Apr 3 2018

MDZ001-PAZ016-023-074-076-WVZ510>514-041915-
Garrett-Jefferson-Indiana-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
310 PM EDT Tue Apr 3 2018

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for western Maryland, southwest
Pennsylvania, west central Pennsylvania and northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Isolated severe thunderstorms are possible with the passage of a
cold front tonight. Damaging winds are the main threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ041-PAZ020-041915-
Columbiana-Beaver-
310 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for east central Ohio and western
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Moderate rainfall today could lead to localized flooding.

Isolated severe thunderstorms are possible with the passage of a
cold front tonight. Damaging wind is the main threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong winds are forecast Wednesday. If gusts are increased a wind
advisory will be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039-040-048>050-057>059-068-069-PAZ021-029-031-073-075-WVZ001>004-
012-021-509-041915-
Tuscarawas-Carroll-Coshocton-Harrison-Jefferson-Muskingum-Guernsey-
Belmont-Noble-Monroe-Allegheny-Washington-Greene-Westmoreland-
Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
310 PM EDT Tue Apr 3 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, northern West Virginia and northern panhandle of West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Flash Flood Watch.

Slight risk for severe thunderstorms late this afternoon and
evening. The main threat is damaging wind.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong winds are forecast Wednesday. If gusts are increased a wind
advisory will be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ007>009-013>015-022-041915-
Mercer-Venango-Forest-Lawrence-Butler-Clarion-Armstrong-
310 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for northwest Pennsylvania, west
central Pennsylvania and western Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Isolated severe thunderstorms are possible with the passage of a
cold front tonight. Damaging wind is the main threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong winds are forecast Wednesday. If gusts are increased a wind
advisory will be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

98

In the hours before

Local storm report, Apr 3, 1:56 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
156 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            ROGERSVILLE             39.88N  80.27W
04/03/2018                   GREENE             PA   TRAINED SPOTTER

            SOUTH FORK TENMILE CREEK OUT OF BANKS

&&

EVENT NUMBER PBZ1802726

KRAMAR
Local storm report, Apr 3, 2:01 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
201 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     DEBRIS FLOW      1 SW EAST VIEW          39.88N  80.25W
04/03/2018                   GREENE             PA   911 CALL CENTER

            MUD SLIDE ALONG W ROY FURMAN HIGHWAY

&&

EVENT NUMBER PBZ1802727

KRAMAR
Local storm report, Apr 3, 2:53 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
253 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     FLOOD            HANOVERTON              40.76N  80.94W
04/03/2018                   COLUMBIANA         OH   TRAINED SPOTTER

            MINOR STREET FLOODING REPORTED. 0.96" OF RAIN SINCE
            4AM. STANDING WATER OBSERVED IN PONDING IN YARDS.

&&

EVENT NUMBER PBZ1802728

TAX
Local storm report, Apr 3, 3:27 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
327 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLOOD            2 SSE LIGONIER          40.22N  79.22W
04/03/2018                   WESTMORELAND       PA   911 CALL CENTER

            SR 30 JUST OFF OF SR 381 IS FLOODED HEADING TOWARD
            RECTOR.

&&

EVENT NUMBER PBZ1802729

TAX
Local storm report, Apr 3, 3:32 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
332 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FLOOD            1 NNW CEYLON            39.88N  79.99W
04/03/2018                   GREENE             PA   911 CALL CENTER

            SR 2017 FLOODED NEAR THE INTERSECTION OF SR 21

&&

EVENT NUMBER PBZ1802730

TAX
Local storm report, Apr 3, 6:16 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
616 PM EDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            4 S GRAYSVILLE          39.60N 81.16W
04/03/2018                   MONROE             OH   911 CALL CENTER

            FLOODING AT THE TWO MILE MARKER BRIDGE KNOWN
            AS THE DYE DIP.

1230 PM     FLOOD            1 E SARAHSVILLE         39.81N 81.44W
04/03/2018                   NOBLE              OH   DEPT OF HIGHWAYS

            FLOODING REPORTED ALONG SR-146 IN BOTH
            DIRECTIONS, BETWEEN JCT OF 147 AND
            SUMMERFIELD.

1230 PM     FLOOD            6 SSW STAFFORD          39.63N 81.33W
04/03/2018                   NOBLE              OH   DEPT OF HIGHWAYS

            FLOODING ALONG SR-145 IN BOTH DIRECTIONS,
            BETWEEN WASHINGTON CO. LINE AND MONROE CO.
            LINE.

1205 PM     FLOOD            DEXTER CITY             39.66N 81.47W
04/03/2018                   NOBLE              OH   DEPT OF HIGHWAYS

            SR-821 IN BOTH DIRECTIONS, BETWEEN
            WASHINGTON COUNTY LINE AND JCT OF 78.

1205 PM     FLOOD            4 SW SUMMERFIELD        39.76N 81.38W
04/03/2018                   NOBLE              OH   DEPT OF HIGHWAYS

            FLOODING REPORTED ALONG SR-260 IN BOTH
            DIRECTIONS, BETWEEN JCT OF 724 AND JCT OF
            78.

1200 PM     FLOOD            2 WSW BATESVILLE        39.90N 81.32W
04/03/2018                   NOBLE              OH   DEPT OF HIGHWAYS

            SR-147 FLOODED IN BOTH DIRECTIONS, BETWEEN
            JCT OF 566 AND JCT OF 513.

&&

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:10 AM EDTFlash Flood WatchPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 4 more19 hr
Apr 3, 11:05 AM EDTAreal Flood AdvisoryPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 4 more6 hr
Apr 3, 11:21 AM EDTAreal Flood WarningPBZMonroe, Noble6 hr
Apr 3, 1:58 PM EDTWind AdvisoryPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more30 hr
Apr 3, 2:26 PM EDTAreal Flood AdvisoryPBZColumbiana, Jefferson3 hr
Apr 3, 2:56 PM EDTAreal Flood AdvisoryPBZGuernsey, Muskingum2 hr
Apr 3, 3:59 PM EDTRiver Flood WarningPBZCoshocton8 days
Apr 3, 6:22 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum, Noble38 min
Apr 3, 6:58 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Muskingum, Noble47 min
Apr 3, 7:05 PM EDTSpecial Weather StatementPBZCarroll, Harrison25 min
Apr 3, 7:42 PM EDTAreal Flood WarningPBZBelmont, Guernsey, Monroe, Muskingum, Noble24 hr
Apr 3, 7:43 PM EDTSpecial Weather StatementPBZBelmont32 min
Apr 3, 7:57 PM EDTSevere Thunderstorm WarningPBZBelmont, Jefferson48 min
Apr 3, 7:58 PM EDTAreal Flood AdvisoryPBZCarroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas3 hr

Nearby

Tornado Warnings in Ohio, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.